MAUDE Adverse Event Report: Edwards Lifesciences INSPIRIS RESILIA Aortic Valve; Heart-Valve, Non-Allograft Tissue

Edwards Lifesciences INSPIRIS RESILIA Aortic Valve; Heart-Valve, Non-Allograft Tissue
Model Number 11500A25
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury

Brand Name
INSPIRIS RESILIA Aortic Valve
Common Device Name
Heart-Valve, Non-Allograft Tissue
Manufacturer (Section D)
Edwards Lifesciences
1 edwards way
irvine CA 92614
Manufacturer (Section G)
Edwards Lifesciences
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2 - m2202l
irvine, CA 92614
+1(949)250-3859
MDR Report Key50740224
Report Number2015691-2026-18489
Device Sequence Number16029448
Product Code LWR
UDI-Device Identifier00690103194999
UDI-Public(01)00690103194999
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number11500A25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date09/11/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured05/21/2025
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age44 YR
Patient SexMale